Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain Anjul

Posted by LynneDa on May 27, 2004, at 15:11:20

In reply to Re: Weight gain, posted by Anjul on May 27, 2004, at 14:56:11

Hi Anjul -
I'm not sure why I skipped 15mg! I went straight up from 10 to 20 (after 10 weeks at 10mg) because I was still feeling depressed, etc., for too much of the month. I didn't have awful side effects, so I guess my doc thought the jump to 20 wouldn't be bad - & it wasn't in terms of headache, stomach problems, etc.

My doctor recently recommended the 10/20 combo because I reported still being soooo sleepy/foggy all day - after 5 months at 20mg - and because of the weight gain. It's a double-edged sword cuz I'm too tired to exercise to get rid of the extra lbs.!

I haven't gone a complete cycle on this new routine yet, so hopefully next month will tell if it works - decrease in fog without an increase in symptoms is what I'm hoping for!

Good luck to you on 15. Let me know how your bad week goes. I hope it's what you need!!
~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Lynne, my doc suggested 1 week of 15mg for the hellacious period. 1 havent tried it yet. Why did you skip 15mg and go straight to 20? why did you go back down? Thank you!!
> Anjul


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20040527/msgs/351181.html